# SDR DALA2025091506783

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,150 hours, 31,438 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT OPERATIONAL TEST GOT CIRCUIT BREAKER H07 TRIPPED.  REPLACED CIRCUIT BREAKER H07 ON OVERHEAD PANEL 49VU IAW AIRBUS ESPM 20-52 -22. (1198052).
